Search Results

You are looking at 1 - 3 of 3 items for :

  • "Bernstein-Kantorovich operator" x
  • Refine by Access: All Content x
Clear All


We study the L p-saturation for the linear combination of Bernstein-Kantorovich operators. As a result we obtain the saturation class by using K-functional as well as some modulus of smoothness.

Restricted access

. Qi , Q. L. 2002 Pointwise estimate for linear combinations of Bernstein–Kantorovich operators J. Math. Anal. Appl. 265 135 – 147 10.1006/jmaa.2001

Restricted access

Gonska, H. and Zhou, X.-l. , The strong converse inequality for Bernstein-Kantorovich operators, Comput. Math. Appl. , 30 (1995), no. 3–6, 103–128. MR 96j :41011 Zhou X.-l. The

Restricted access